# SDR AALA20070598

- Difficulty date: April 2, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Regulator Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LIM INFLIGHT T912/02APR SCL TO MIA  - CREW REPORTED A LEFT ENGINE BLEED DUCT LEAK INDICATION.  LANDED LIM WITHOUT INCIDENT.  FOUND BROKEN TERMINAL AT LEFT PRESSURE REGULATOR VALVE AT POINT ONE.  REPLACED TERMINAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
